# SDR DL76S060479

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- Aircraft time: 47,770 hours, 22,453 cycles
- Engine: Ge CF680A2
- Engine time: 39,368 hours, 18,561 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Gasket
- Part number: J219P05
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

CLIMBING THROUGH 10000 FT LEFT ENGINE FAILED TO A NEAR FLIGHT IDLE CONDITION.  OPENED ENGINE FOUND FUEL LEAK AT MANIFOLD TO FUEL/OIL COOLER REALIGNED GASKET PLATE TIGHTENED.  RAN ENGINE IN NORMAL/ALTERNATE MODE.  PERFORMED QUICK SNAP CHECK.  ENGINE ACCELERATE/DECELERATE NORMAL.  ALL ENGINE PARAMETERS NORMAL NO LEAKS LEFT ENGINE OK FOR SERVICE .
